On maximum norm estimates for Ritz-Volterra projection with applications to some time dependent problems

Research output: Journal article publicationJournal articleAcademic researchpeer-review

22 Citations (Scopus)


The stability in L∞-norm is considered for the Ritz-Volterra projection and some applications are presented in this paper. As a result, point-wise error estimates are established for the finite element approximation for the parabolic integro-differential equation, Sobolev equations, and a diffusion equation with non-local boundary value problem.
Original languageEnglish
Pages (from-to)159-178
Number of pages20
JournalJournal of Computational Mathematics
Issue number2
Publication statusPublished - 1 Dec 1997
Externally publishedYes

ASJC Scopus subject areas

  • Computational Mathematics

Cite this